Announcement

Collapse
No announcement yet.

Emotional State is frustrating

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • brian1234
    replied
    hey their, i am new to this!
    this is answer is for suzy39,,,,,text me some info on ur husband maybe i can help,

    thankx brian1234

    Leave a comment:


  • brian1234
    replied
    i will be happy to share, I've been dealing with MGN for about 4 years!!!
    ,tell me some things first.what kind of issues has he had? what kind of drugs? has he had chemo?

    Leave a comment:


  • trm35612
    replied
    Hi Marina, thanks for your responce, maybe it is my HGB. I have labs and Neph Dr. appt here in a couple of weeks maybe I will be able to get some info at that time.I don't really know that much about the lab work, and it's effects on you (except creatinine). I defenitly cope better when I have had a good nights sleep. It's all probably just stress, and the minor changes physicaly I am experiencing has me a little concerned You know how they creep in in the wee hours of the morning.

    Is there something in a persons diet that you can eat to keep the fluctuations to a minimum? I have had my thyroid tested and it comes out normal.
    Anyway, thank you for listening and your advice.

    Leave a comment:


  • nanbridg
    replied
    Hi Tonia yes I still take Bifera daily I stay just borderline anemic all this past year I tried other iron supplements and ended up with gastritis very painful my stomach problems seem under control with famotadine .I continue on Busparine as well I . I have added with more problems as my asthma is now COPD from the frequent bronchitis attacks, honestly last weekend I felt like my lungs would go before my kidneys, I'm good today but life is a bundle of good and bad. I try to keep a positive outlook.

    Leave a comment:


  • noblevictoriac
    replied
    Sorry I dont know what MGN stands for?
    Originally posted by Suzy39 View Post
    Who has been diagnoised with MGN? My husband is the one with this horrible kidney disease. We are just now going on meds but he is so sick to his stomach most of the time that it is hard to think he can go on any meds of any sort. How have others dealt with this type of kidney disease.

    Leave a comment:


  • noblevictoriac
    replied
    Hello trm, I am new to DaVita, and have had CKD or ARG since 2002. I am wondering if you are taking any medications that may be responsible for your emotional bouts? I have to take prednisone once in a while and it will play havoc with your emotions, especially if the dosage is high like 50 mg or higher. I also take epo injections twice a week due to my lack of a hormone epo that informs the bone marrow to make more red blood cells, since my kidneys are both damaged I don't make this reguired hormone on my own anymore. The injections keep my levels of fatigue at bay. Hope this info helps, good luck and don't be hard on yourself. Take time everyday for just something you like to do. I have been doing watercolours for over 20 years now, and escape once in a while to classes, and do a lot of painting in the quiet hours of the early morning. I find this to be a good escape, rather calming for me. later
    Originally posted by trm35612 View Post
    I am struggleing with fatigue, by the end of each work day I am exhausted and just want to cry. Is there a connection with the CKD to being so emotional? I just am so tired, but the balling is something new. Not sure what to do with it.
    Does anyone have this issue?

    My life is kind of stressfull right now, but I kind of feel out of control

    Any suggestions?

    Leave a comment:


  • Suzy39
    replied
    Who has been diagnoised with MGN? My husband is the one with this horrible kidney disease. We are just now going on meds but he is so sick to his stomach most of the time that it is hard to think he can go on any meds of any sort. How have others dealt with this type of kidney disease.

    Leave a comment:


  • jcs94553
    replied
    Does Biferia bother your stomach? I usually have to get iron infusions due to anemia.

    Leave a comment:


  • Marina
    replied
    Anemia can cause the fatigue as Toni mentioned. When my hemoglobin (Hgb) was low I tired easily. Only thing I wanted to do was SLEEP sleep and then sleep some.
    I have an aunt who's in stage 3 CDK when her Hgb drops a few points she gets depressed and cries alot. Once her Hgb is back to normal, the depression disappears.

    I would do what our buddies above suggested and discuss this with your Dr.

    Take care!

    Leave a comment:


  • IHaveFaith
    replied
    Hello,

    Well, first I think you probably deserve to just have yourself a really good cry and let everything out. As previously mentioned, you should attempt to find out if you have any other imbalances, and since you openly spoke of crying, I am concluding that you are female so you may wish to see if that could have anything to do with it as well, hormonally speaking.

    Many, many individuals have thyroid issues that they aren't even aware of and if the fatigue is uncommon for you until lately and you do not believe it is necessarily related to the stage of CKD that you are in, a thyroid disorder can also make you tired, emotional and a host of other symptoms as the thyroid gland may be small but so is a stick of dynamite! So, hopefully your doctor will request a thorough and complete set of labs to help determine if there is any other medical issues that could be contributing to your symptoms.

    Be sure and request a copy of your labs and start keeping yourself a record of them from this point forward. Your medical records will become indispensable to you in the years ahead as you move through the multitude of health care providers while undergoing treatment.

    My best to you.

    Leave a comment:


  • Tonia
    replied
    Hi nanbridg. I'm glad your doing better. Is your Dr. wanting you to continue the supplements till your level improves alot more? I'm asking because I am slightly anemic and thinking about getting back on the iron. Will have to talk to my Dr. about it. I've been feeling pretty draggy (is that a word?) too.

    Take care and enjoy the rest of the weekend!

    Toni

    Leave a comment:


  • nanbridg
    replied
    I went through fear and hopelessness I thought i was accepting everything but was angry more than usual I went through a few panic attacks before seeking help my doc put me on Busparine and this has made a world of difference for me the dose had to be adjusted at first, life seems more stable for me now. I do feel tired at times as I'm just above the anemia level, I do take (Biferia) iron supplements

    Leave a comment:


  • Tonia
    replied
    Hi trm and welcome back to the forum. Anemia is common in stages 3, 4 and 5. You should speak to your Dr. so he/she can run a blood test to check that, or a possible a hormone imbalance or anything else. Stress can really knock you down and I believe long term stress is very hard on your body. If you feel out of control or have symptoms of depression, your Dr. might suggest seeing a therapist for awhile. It really does help to be able to express your feelings and thoughts.

    I hope you get back to feeling like yourself soon. Please feel free to unload here too as there are many caring folks that understand.

    Toni

    Leave a comment:


  • trm35612
    started a topic Emotional State is frustrating

    Emotional State is frustrating

    I am struggleing with fatigue, by the end of each work day I am exhausted and just want to cry. Is there a connection with the CKD to being so emotional? I just am so tired, but the balling is something new. Not sure what to do with it.
    Does anyone have this issue?

    My life is kind of stressfull right now, but I kind of feel out of control

    Any suggestions?
Working...
X